# SDR USAA2011071100029

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,116 hours, 16,470 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Rig
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE ARMED INTERMITTENT DURING FLIGHT ON BOTH ECAM AND F/A PANEL.  MAINTENANCE FOUND DOOR ARM PROXIMITY SWITCH OUT OF RIG.  ADJUSTED PROX SWITCH PER AIRBUS MAINTENANCE MANUAL 52-73-11.
